×

zbMATH — the first resource for mathematics

Absolutely continuous transformations of Gaussian measure in Hilbert space. (English. Russian original) Zbl 0633.60058
Sov. Math. 31, No. 4, 86-90 (1987); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1987, No. 4(299), 65-68 (1987).
Let \(\mu\) be a Gaussian measure with correlation operator R in a separable, real Hilbert space H, and (X,\({\mathcal B}_ X,\nu)\) a probability space. On the space (H\(\times X,\sigma ({\mathcal B}_ H\times {\mathcal B}_ X),\mu \otimes \nu)\) is considered the transformation \[ T(h,x)=h+K f(h,x),\quad h\in H,\quad x\in X, \] where \(K=\sqrt{R}\), f(h,x): \(H\times X\to H\). Let \(\lambda (A)=\mu \otimes \nu (T^{- 1}(A))\), \(A\in {\mathcal B}_ H\). Conditions for equivalence \(\lambda\sim \mu\) are given and the Radon-Nikodym density is calculated.
Reviewer: G.A.Sokhadze

MSC:
60G30 Continuity and singularity of induced measures
60H05 Stochastic integrals
PDF BibTeX XML Cite